# SDR DALA2021092005619

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 66,496 hours, 8,426 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 ELONGATED HOLE ACCESS PANEL 453AR. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON ACCESS PANEL 453AR ON LH PYLON ASPER ER/A 594032-14. (1954186)
